# SDR GAIA00508

- Difficulty date: August 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BACC13AP3P1367
- Condition: Broken
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 504 - TOL-DAL - DURING TAKEOFF, THE CREW EXPERIENCED ASYMMETRICAL FLAP SPLIT ON THE OUTBOARD FLAPS, RT AT 5 DEGREES, LEFT AT FLAPS 15 DEGREES.  TEH CREW DECLARED AN EMERGENCY AND RETURNED TO TOL.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE FOLLOWUP CABLE TO THE FLAP POSITION TRANSMITTER WAS BROKEN.  MAINTENANCE REPLACED THE CABLE AND PERFORMED AN OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
